Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Headache, neck hurts, feeling weak and losing balance. Suggestion

hi I ve been feeling really exhausted with a headache that won t go away i have no energy my neck on the right side hurts, the headaches are sharp pains and when i move it seems like i just got a bat to the head, I never felt this way before. Some days when my legs even feel like jello that i almost lose balance? should i be worried or is it just stress? help
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response

I had gone through the case and found that there might be neurological problem or vitamin B12 deficiency.

So go for vitamin B 12 test, for headache go for vision test .It might be weak vision, high blood pressure,migrane or tension headache. Definetly you will get the correct diagnosis.
After that consult with neurophysician.
Hope my answer will be effective for you.
Answered: Fri, 4 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor